MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemoral, semi-constrained, cemented, polymer/metal/polymer.Concomitants: 4255980 02-010-03-0235 - logic cr femoral cem, left, sz 3.5.5507795 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.2516333 02-012-47-3509 - logic cr tib insert std, sz 3.5, 9 mm.5623160 200-02-32 - three peg patella 32mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification, that a patient, initial left knee replacement, implanted with an optetrak device, including an insert made of polyethylene, on (b)(6) 2018, underwent a revision procedure on (b)(6) 2022, approximately 4 years i month post the initial procedure.As a direct, proximate and legal consequence of the defective nature of the optetrak device as described herein, the plaintiff has suffered and continues to suffer permanent and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss; and other injuries presently undiagnosed, which all require ongoing medical care.As a further direct, proximate and legal consequence of the defective nature of the optetrak device, the plaintiff has sustained and will sustain future damages, including but not limited to cost of medical care; rehabilitation; home health care; loss of earning capacity; mental and emotional distress; loss of consortium and pain and suffering.No device returns anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
H3.Investigation results: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the report of pain.There is no other patient medical history available.These devices are used for treatment not diagnosis.Additional information: h6 investigation codes.
 
Event or Problem Description
Poly swap - recalled poly.Reported event was not related to breakage of a device and did not lead to surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays unavailable.This is 1 of 2 reports for this event.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16464238
Report Number1038671-2023-00315
Device Sequence Number2454630
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2020
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Device Catalogue Number02-012-47-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer03/27/2023
06/17/2026
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date03/28/2023
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale